Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Generalized Approximation Theorem for Dedekind Domains

Luther Claborn
Proceedings of the American Mathematical Society
Vol. 18, No. 2 (Apr., 1967), pp. 378-380
DOI: 10.2307/2035300
Stable URL: http://www.jstor.org/stable/2035300
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Generalized Approximation Theorem for Dedekind Domains
Preview not available

Page Thumbnails

  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380